# SDR R61A201212080751

- Difficulty date: December 8, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N801MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000012
- Aircraft time: 21,925 hours, 16,336 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Profile
- Part number: 17092968
- Condition: Cracked
- Location: Ram Air Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE LEFT RAM AIR VALVE PROFILE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE LEFT RAM AIR VALVE PROFILE IAW EMB 170 SRM 51-41-01.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
